# SDR P5CA2025091200065

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 66,135 hours, 7,735 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pdu
- Part number: 43115141
- Part serial: 1621078
- Condition: Smoke
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MAIN DECK CARGO 45R AND 44L PDU SMOKE COMES OUT.  R & R PDU 44L & 45R PER AMM 25-57-01. OPS CHK OK. DMI 238051 & 238052.
